Publications of Aldridge K. Bousfield

A. K. Bousfield.  Kunneth theorems and unstable operations in 2-adic $KO$-cohomology.  J. K-Theory, 1(3):395--430, 2008. MR2433276
A. K. Bousfield.  On the 2-adic $K$-localizations of $H$-spaces.  Homology, Homotopy Appl., 9(1):331--366 (electronic), 2007. MR2299803
A. K. Bousfield.  On the 2-primary $v_ 1$-periodic homotopy groups of spaces.  Topology, 44(2):381--413, 2005. MR2114954
A. K. Bousfield.  Cosimplicial resolutions and homotopy spectral sequences in model categories.  Geom. Topol., 7:1001--1053 (electronic), 2003. MR2026537
A. K. Bousfield.  On the telescopic homotopy theory of spaces.  Trans. Amer. Math. Soc., 353(6):2391--2426 (electronic), 2001. MR1814075
A. K. Bousfield.  The $K$-theory localizations and $v_ 1$-periodic homotopy groups of $H$-spaces.  Topology, 38(6):1239--1264, 1999. MR1690156
A. K. Bousfield.  On $K(n)$-equivalences of spaces.  In Homotopy invariant algebraic structures (Baltimore, MD, 1998), pages 85--89.  Amer. Math. Soc., Providence, RI, 1999. MR1718077
A. K. Bousfield.  Homotopical localizations of spaces.  Amer. J. Math., 119(6):1321--1354, 1997. MR1481817
A. K. Bousfield.  On $łambda$-rings and the $K$-theory of infinite loop spaces.  $K$-Theory, 10(1):1--30, 1996. MR1373816
A. K. Bousfield.  Unstable localization and periodicity.  In Algebraic topology: new trends in localization and periodicity (Sant Feliu de Gu\'\i xols, 1994), pages 33--50.  Birkhäuser, Basel, 1996. MR1397720
A. K. Bousfield.  On $p$-adic $łambda$-rings and the $K$-theory of $H$-spaces.  Math. Z., 223(3):483--519, 1996. MR1417857
A. K. Bousfield.  Localization and periodicity in unstable homotopy theory.  J. Amer. Math. Soc., 7(4):831--873, 1994. MR1257059
A. K. Bousfield.  On the $p$-adic completions of nonnilpotent spaces.  Trans. Amer. Math. Soc., 331(1):335--359, 1992. MR1062866
A. K. Bousfield.  On $K_ *$-local stable homotopy theory.  In Adams Memorial Symposium on Algebraic Topology, 2 (Manchester, 1990), pages 23--33.  Cambridge Univ. Press, Cambridge, 1992. MR1232196
A. K. Bousfield and Donald M. Davis.  On the unstable Adams spectral sequence for ${\rm SO}$ and ${\rm U}$, and splittings of unstable ${\rm Ext}$ groups.  Bol. Soc. Mat. Mexicana (2), 37(1-2):41--53, 1992. MR1317561
A. K. Bousfield.  A classification of $K$-local spectra.  J. Pure Appl. Algebra, 66(2):121--163, 1990. MR1075335
A. K. Bousfield.  Homotopy spectral sequences and obstructions.  Israel J. Math., 66(1-3):54--104, 1989. MR1017155
A. K. Bousfield, C. Peterson and L. Smith.  The rational homology of function spaces.  Arch. Math. (Basel), 52(3):275--283, 1989. MR989883
A. K. Bousfield.  On the homology spectral sequence of a cosimplicial space.  Amer. J. Math., 109(2):361--394, 1987. MR882428
A. K. Bousfield.  Uniqueness of infinite deloopings for $K$-theoretic spaces.  Pacific J. Math., 129(1):1--31, 1987. MR901254
A. K. Bousfield.  On the homotopy classification of $K$-theoretic spectra and infinite loop spaces.  In Conference on algebraic topology in honor of Peter Hilton (Saint John's, Nfld., 1983), pages 15--24.  Amer. Math. Soc., Providence, RI, 1985. MR789789
A. K. Bousfield.  On the homotopy theory of $K$-local spectra at an odd prime.  Amer. J. Math., 107(4):895--932, 1985. MR796907
A. K. Bousfield.  Correction to: ``The Boolean algebra of spectra'' [Comment. Math. Helv. 54 (1979), no. 3, 368--377; MR0543337 (81a:55015)].  Comment. Math. Helv., 58(4):599--600, 1983. MR728454
A. K. Bousfield.  $K$-localizations and $K$-equivalences of infinite loop spaces.  Proc. London Math. Soc. (3), 44(2):291--311, 1982. MR647434
A. K. Bousfield.  On homology equivalences and homological localizations of spaces.  Amer. J. Math., 104(5):1025--1042, 1982. MR675308
A. K. Bousfield.  The Boolean algebra of spectra.  Comment. Math. Helv., 54(3):368--377, 1979. MR543337
A. K. Bousfield.  The localization of spectra with respect to homology.  Topology, 18(4):257--281, 1979. MR551009
A. K. Bousfield and E. M. Friedlander.  Homotopy theory of $\Gamma $-spaces, spectra, and bisimplicial sets.  In Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II, pages 80--130.  Springer, Berlin, 1978. MR513569
A. K. Bousfield.  Homological localization towers for groups and $\Pi $-modules.  Mem. Amer. Math. Soc., 10(186):vii+68, 1977. MR0447375
A. K. Bousfield and V. K. A. M. Gugenheim.  On ${\rm PL}$ de Rham theory and rational homotopy type.  Mem. Amer. Math. Soc., 8(179):ix+94, 1976. MR0425956
A. K. Bousfield.  Constructions of factorization systems in categories.  J. Pure Appl. Algebra, 9(2):207--220, 1976/77. MR0478159
A. K. Bousfield.  The localization of spaces with respect to homology.  Topology, 14:133--150, 1975. MR0380779
A. K. Bousfield.  Types of acyclicity.  J. Pure Appl. Algebra, 4:293--298, 1974. MR0367978
A. K. Bousfield.  Homological localizations of spaces, groups, and $\pi $-modules.  In Localization in group theory and homotopy theory, and related topics (Sympos., Battelle Seattle Res. Center, Seattle, Wash., 1974), pages 22--30. Lecture Notes in Math., Vol. 418.  Springer, Berlin, 1974. MR0370561
A. K. Bousfield and D. M. Kan.  Correction to ``The core of a ring'' (J. Pure Appl. Algebra 2 (1972), 73--81).  J. Pure Appl. Algebra, 3:409, 1973. MR0327743
A. K. Bousfield and D. M. Kan.  A second quadrant homotopy spectral sequence.  Trans. Amer. Math. Soc., 177:305--318, 1973. MR0372859
A. K. Bousfield and D. M. Kan.  Pairings and products in the homotopy spectral sequence.  Trans. Amer. Math. Soc., 177:319--343, 1973. MR0372860
A. K. Bousfield and D. M. Kan.  The homotopy spectral sequence of a space with coefficients in a ring. .  Topology, 11:79--106, 1972. MR0283801
A. K. Bousfield and D. M. Kan.  The core of a ring.  J. Pure Appl. Algebra, 2:73--81, 1972. MR0308107
A. K. Bousfield and D. M. Kan.  Homotopy limits, completions and localizations, Lecture Notes in Mathematics, Vol. 304.  Springer-Verlag, Berlin, 1972. MR0365573
A. K. Bousfield and D. M. Kan.  Localization and completion in homotopy theory.  Bull. Amer. Math. Soc., 77:1006--1010, 1971. MR0296935
A. K. Bousfield and D. M. Kan.  Homotopy with respect to a ring.  In Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970), pages 59--64.  Amer. Math. Soc., Providence, R.I., 1971. MR0326734
A. K. Bousfield.  Nice homology coalgebras.  Trans. Amer. Math. Soc., 148:473--489, 1970. MR0258919
A. K. Bousfield.  A vanishing theorem for the unstable Adams spectral sequence.  Topology, 9:337--344, 1970. MR0266212
A. K. Bousfield and E. B. Curtis.  A spectral sequence for the homotopy of nice spaces.  Trans. Amer. Math. Soc., 151:457--479, 1970. MR0267586
A. K. Bousfield, E. B. Curtis, D. M. Kan, D. G. Quillen, D. L. Rector and J. W. Schlesinger.  The ${\rm mod}-p$ lower central series and the Adams spectral sequence.  Topology, 5:331--342, 1966. MR0199862
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications